# SDR S2YA97013

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1013880175
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RFD/DTW - FLT 1892 - CREW DID AIR TURNBACK DUE TO LANDING GEAR BEING FOUND EXTENDED AND LOCKED WHILE CLIMBING THROUGH FL 160.   THE GEAR WAS EXTENDED WITH 3 GREEN, THEY VISUALLY CHECKED GEAR WAS DOWN.  CFR CALLED OUT AND EMERGENCY LANDING PERFORMED WITHOUT INCIDENT.   AFTER MAINT PINNED GEAR, NOTIFED CREW THE LT MAIN GEAR AND WHEELWELL WERE WET WITH HYDRAULIC FLUID.   LT ACTUATOR RETRACT LINE FOUND LEAKING FLUID AT ONE OF THE SWAGED ENDS.  LINE REPLACED AND LEAK CHK'S GOOD. AFTER ACFT FERRIED MKE, LANDING GEAR COMPONENTS INSPECTED WITH ASSOCIATED PLUMBING, NO FURTHER DEFECTS NOTED AND ACFT RETURNED TO SERVICE.  (X)
